Diagnosed the day after Thanksgiving Hydrea for the first month had a week off then started on gleevec and just finished my first month. My question is the bones in my hips, thigh bones, ankles and across my shoulders still are causing me a good deal of pain. Is this a forever thing ? I get the red spots on my face and arms with the puffy eye look. But other then that I am good. The pain thing is just getting old fast.
How long does this pain last?
Posted 16 February 2011 - 08:14 PM
Hi, Don. . .
Side effects are different for everyone, but most folks find that the bone and muscle pain diminish with time. For me, it was pretty quick. The cramps and GI issues went on forever, while I was on Gleevec. They were an inconvenience that I lived with.
Good luck, and stay positive. Things will improve.
Posted 16 February 2011 - 08:23 PM
I had calf and uper leg bone pain for about 3-4 weeks, then slowly it went away. I think it will go away also... so hang on there...
Best of luck
Posted 17 February 2011 - 12:19 PM
Thanks, I went from being active to hobbling around from my bed to a chair the sofa. I hope you continue to do well and thanks for the reply.
Posted 17 February 2011 - 12:22 PM
Thank you for the reply I feel a lot better knowing that its a short term deal.
Posted 17 February 2011 - 01:04 PM
I started G400 in April of 2010. The bone pain didn't start right away, I think it was about a month into treatment that the bone pain started. It lasted for about a month or a month and a half and then gradually got better. I still seem to have times where I go for a couple of days with some pain and then days when I don't have any. Intensity wise, the spells now are nowhere near as bad as they were in the beginning. Hang in there, it does get better.
dx 3/10 G400 since
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users